# SDR IPXA2016081507050

- Difficulty date: August 7, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  R3 DOOR FRAME INTERIOR WEB CRACKED AT LOWER FWD LIGHTENING HOLE, BS 1305, Z-18.  REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15 REPAIR 3 FIG. 201.
